U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

has anyone suffered severe weight gain taking tri-levlen?

1 doctor answer4 doctors weighed in
Dr. (Liz)Phuong Tran
Family Medicine 35 years experience
No: Tri-levlen is a combination triphasic birth control pills that the hormone raise physiological with your body i t should not cause any wt gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 20, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.